# SDR HEEA0012331

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6400 · Tail Rotor System
- Part: Lever
- Part number: 222012715001
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER BEARING IS RATCHETY.
